# SDR IPXA2024031436997

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 67,618 hours, 22,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Valve
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 1373
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE DRAIN VALVE ASSY AT BELLY ZONE 155/156 ,APPROXIMATE FUSELAGE STA. 1373 HAS PULLED THROUGH SKIN AND HAS EXTENSIVE CORROSION AROUND HOLE CREATED,ON OUTER AND INNER SKIN AREA.SKIN IS DEFOLIATING REMOVED AFT CARGO COMPARTMENT FLOORBOARDS AND DRAIN VALVE ASSY,CLEANED AREA FOR FURTHER EVALUATION.
